# SDR MYWA110118

- Difficulty date: November 25, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 27,943 hours, 10,061 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: FRM 216 224 00 PACK LIGHT COMES ON UNEXPECTEDLY DURING MASTER CAUTION RECALL.  REMOVED AND REPLACED LEFT PACK TEMPERATURE CONTROL VALVE AS PER AMM 21-51-10.  PERFORMED BITE TEST OF PACK/ ZONE TEMP CONTROLLER LIGHT COMES ON, BITE TEST OK.
